# SDR AALA201904309024

- Difficulty date: April 29, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 787-8
- Aircraft serial: 40618
- Aircraft time: 16,303 hours, 2,500 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 23H EMERGENCY LIGHT INOPERATIVE. ***SUPPLEMENTAL TO UPDATE SECTION 4 AND SECTION 5. MAINTENANCE REATTACHED CONNECTOR TO SEAT EMERGENCY LIGHT PER AMM 33-51-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.*** (CLOSED)
